# SDR EE4Y2025040222122

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS REPORTED AN EXISTING FLUSH REPAIR WITH SEVERAL DENTS AND TOOL MARKS. DUE TO THIS CONDITION, THE DISCREPANCIE WAS REPORTED AND REPAIRED IAW EMB ETD2025-190-902291 AND COOPESA ENGINEERING ORDER COO-EO-2025-21776 DTD FEB 21 2025
